zbMATH — the first resource for mathematics

The solvability and explicit solutions of two integral equations via generalized convolutions. (English) Zbl 1197.45004
Authors’ abstract: This paper presents the necessary and sufficient conditions for the solvability of two integral equations of convolution type; the first equation generalizes from integral equations with the Gaussian kernel, and the second one contains the Toeplitz plus Hankel kernels. Furthermore, the paper shows that the normed rings on \(L^1(\mathbb R^d)\) are constructed by using the obtained convolutions, and an arbitrary Hermite function and appropriate linear combination of those functions are the weight-function of four generalized convolutions associating \(F\) and \(\check F\). The open question about Hermitian weight-function of generalized convolution is posed at the end of the paper.

45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
44A35 Convolution as an integral transform
46H05 General theory of topological algebras
Full Text: DOI
[1] Anderson, B.D.O.; Kailath, T., Fast algorithms for the integral equations of the inverse scatting problem, Integral equations operator theory, 1, 132-136, (1978) · Zbl 0378.65065
[2] Arfken, G., Mathematical methods for physicists, (1985), Academic Press · Zbl 0135.42304
[3] Chanda, K.; Sabatier, P.C., Inverse problems in quantum scattering theory, (1977), Springer-Verlag New York · Zbl 0363.47006
[4] Kailath, T., Some integral equations with “nonrational” kernels, IEEE trans. inform. theory, IT-12, 442-447, (1966) · Zbl 0199.22304
[5] J.N. Tsitsiklis, B.C. Levy, Integral equations and resolvents of Toeplitz plus Hankel kernels, Technical Report LIDS-P-1170, Laboratory for Information and Decision Systems, M.I.T., silver edition, December 1981
[6] Giang, B.T.; Tuan, N.M., Generalized convolutions for the Fourier integral transforms and applications, J. Siberian federal univ., 1, 4, 371-379, (2008)
[7] Cho, P.S.; Kuterdem, H.G.; Marks, R.J., A spherical dose model for radio surgery plan optimization, Phys. med. biol., 43, 3145-3148, (1998)
[8] Garcia-Vicente, F.; Delgado, J.M.; Peraza, C., Experimental determination of the convolution kernel for the study of the spatial response of a detector, Med. phys., 25, 202-207, (1998)
[9] Garcia-Vicente, F.; Delgado, J.M.; Rodriguez, C., Exact analytical solution of the convolution integral equation for a general profile Fitting function and Gaussian detector kernel, Phys. med. biol., 45, 3, 645-650, (2000)
[10] Kailath, T.; Levy, B.; Ljung, L.; Morf, M., Fast time-invariant implementations of Gaussian signal detectors, IEEE trans. inform. theory, IT-24, 4, 469-477, (1978) · Zbl 0389.94002
[11] Böttcher, A.; Silbermann, B., Analysis of Toeplitz operators, Springer monogr. math., (2006), Springer-Verlag Berlin
[12] Hochstadt, H., Integral equations, (1973), John Wiley & Sons New York · Zbl 0137.08601
[13] Polyanin, A.D.; Manzhirov, A.V., Handbook of integral equations, (1998), CRC Press Boca Raton · Zbl 1021.45001
[14] Titchmarsh, E.C., Introduction to the theory of Fourier integrals, (1986), Chelsea New York · Zbl 0601.10026
[15] Giang, B.T.; Mau, N.V.; Tuan, N.M., Operational properties of two integral transforms of Fourier type and their convolutions, Integral equations operator theory, 65, 3, 363-386, (2009) · Zbl 1181.42009
[16] Rösler, M., Generalized Hermite polynomials and the heat equations for Dunkl operator, Comm. math. phys., 192, 519-542, (1998) · Zbl 0908.33005
[17] Tuan, N.M.; Tuan, P.D., Generalized convolutions relative to the Hartley transforms with applications, Sci. math. jpn., 70, 1, 77-89, (2009), (e2009, 351-363) · Zbl 1182.44005
[18] Britvina, L.E., A class of integral transforms related to the Fourier cosine convolution, Integral transforms spec. funct., 16, 5-6, 379-389, (2005) · Zbl 1085.42003
[19] Giang, B.T.; Tuan, N.M., Generalized convolutions and the integral equations of the convolution type, Complex var. elliptic equ., 55, 4, 331-345, (2010) · Zbl 1193.44029
[20] Silbermann, B.; Zabroda, O., Asymptotic behavior of generalized convolutions: an algebraic approach, J. integral equations appl., 18, 2, 169-196, (2006) · Zbl 1149.47020
[21] Thao, N.X.; Tuan, V.K.; Hong, N.T., Generalized convolution transforms and Toeplitz plus Hankel integral equation, Fract. calc. appl. anal., 11, 2, 153-174, (2008) · Zbl 1154.44002
[22] Nha, N.D.V.; Duc, D.T.; Tuan, V.K., Weighted \(l_p\)-norm inequalities for various convolution type transformations and their applications, Armen. J. math., 1, 4, 1-18, (2008)
[23] Yakubovich, S.B.; Luchko, Y., The hypergeometric approach to integral transforms and convolutions, Math. appl., vol. 287, (1994), Kluwer Acad. Publ. Dordrecht/Boston/London · Zbl 0803.44001
[24] Rudin, W., Functional analysis, (1991), McGraw-Hill New York · Zbl 0867.46001
[25] Giang, B.T.; Tuan, N.M., Generalized convolutions for the integral transforms of Fourier type and applications, Fract. calc. appl. anal., 12, 3, 253-268, (2009) · Zbl 1180.42006
[26] Glaeske, H.; Tuan, V., Mapping properties and composition structure of multidimensional integral transform, Math. nachr., 152, 179-190, (1991) · Zbl 0729.44005
[27] Tomovski, Z.; Tuan, V.K., On Fourier transforms and summation formulas of generalized Mathieu series, Math. sci. res. J., 13, 1, 1-10, (2009) · Zbl 1178.33026
[28] Kirillov, A.A., Elements of the theory of representations, (1972), Nauka Moscow, (in Russian) · Zbl 0249.22012
[29] Naimark, M.A., Normed rings, (1959), P. Noordhoff Ltd. Groningen, The Netherlands · Zbl 0089.10102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.